Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AllsonWonderland

Acne Returning After Accutane?

Recommended Posts

I guess I'm looking for a little bit of support here. I was on Accutane last year from September to March/April. It worked wonderfully. My skin started to heal, I wasn't oily, and my skin wasn't even that dry! I couldn't have possibly been anymore ecstatic.

Well recently I've noticed my skin starting to act up. A pimple here, a pimple there, no big deal. But last week, my skin turned to hell! My entire forehead is covered in zits, my t-zone looks like a pepperoni pizza, and my nose couldn't possibly fit anymore blackheads on it.

How many of you were on Accutane and needed to go on a second round? I really thought I was acne free. I guess not unsure.png

Share this post


Link to post
Share on other sites

I feel your pain.I was on a 8 month course which ended in march & 6 months later i look like crap,

Im going tomorrow to talk to my Derm about a second round but i just dont think i can handel it doing the same thing again.

I just want to be happy & injoy life without acne.

The best of luck to you

Share this post


Link to post
Share on other sites

I went on Accutane November 2008-April 2009. My skin responded SO well. It cleared up within a month and I had very minimal side effects, mostly just dry lips!

My skin has been great up until this May.

I had my consult with my dermatologist today for my second round of Accutane. She said that she has never had a patient have to take a third round. She also said that patients typically receive acne relief more quickly during the second round than the first.

As disappointed as I am that I am having to go through all of this again, I am very lucky that it cleared my skin for three years. I am very hopeful and confident that this will be my final round!

Share this post


Link to post
Share on other sites

Yup. I did round one when i was about 19. Now, 5 years later it came back (though much less severe). I went to the derm, and he put me on minocycline and a topical. Of course they didnt work, so when i went back in we talked about other things we could try. However, i ended up just saying i would rather go on accutane and just be done with it. Hell, even if i have to take it every 5 years i will. The 6 months are totally bearable for 5 years of clear skin in my opinion

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×